# SDR IPXA2025082531501

- Difficulty date: August 18, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361062500240
- Part serial: TAG851370
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEFT CUTOUT PANEL IS BENT AND HAS 2 CRACKS.  INSTALLED NEW NLG LT CUTOUT PANEL IAW SRM 51-40-21.
